# SDR SWAA106746

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 9,392 hours, 5,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 1.  REMOVED AND REPLACED LIGHT PER MM.
